# SDR DALA201911216803

- Difficulty date: November 19, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 51,656 hours, 22,735 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Lens
- Condition: Broken
- Location: Indicator Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5654, L/P 6184404) EMERGENCY UNARMED LIGHT/ANNUNUCATOR ON OVERHEAD PANEL IS BROKEN. CORRECTIVE ACTION: REPLACED LENS ASSY.OPS CK GOOD.OK FOR SERVICE ALL PER AMM 33-13.
